Abwickelbare Schiebflächen in Rn.

M. Pinl

Commentarii mathematici Helvetici (1950)

  • Volume: 24, page 64-67
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Pinl, M.. "Abwickelbare Schiebflächen in Rn.." Commentarii mathematici Helvetici 24 (1950): 64-67. <http://eudml.org/doc/138998>.

author = {Pinl, M.},
journal = {Commentarii mathematici Helvetici},
keywords = {Differentialgeometry in Euclidean spaces},
pages = {64-67},
title = {Abwickelbare Schiebflächen in Rn.},
url = {http://eudml.org/doc/138998},
volume = {24},
year = {1950},

AU - Pinl, M.
TI - Abwickelbare Schiebflächen in Rn.
JO - Commentarii mathematici Helvetici
PY - 1950
VL - 24
SP - 64
EP - 67
KW - Differentialgeometry in Euclidean spaces
UR - http://eudml.org/doc/138998
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.